# SDR ZZDA5321897

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 360-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND T-CHORD HAS HEAVY CORROSION FROM STA 360 - STA 294.5, STR 28L.  FOUND TO BE BEYOND LIMITS.  REMOVED DAMAGED T-CHORD FROM STA 294.5 - STA 360 IAW BAC 737 SRM 51-30-2.  REPLACED DAMAGED T-CHORD WITH A NEW SECTION OF T-CHORD IAW BAC 737 SRM 51-30-2 AFTER ANNEALING TO ZERO CONDITION, JOGGLING AND HEAT TREAT TO 7075 T6, AND FABRICATION BAC 5602, B 737 SRM 51030-1 AND SRM 51-30-0.  (X)
